Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 8:34 PM EDT for Bacon County, Pierce County, Ware County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 8:34 PM EDT (00:34 UTC)
- Expired
- Jul 10, 2012, 9:02 PM EDT
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Bacon County, GA, Pierce County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:37 PM EDT | HAIL 0.5 | Dixie Union, GA | PUBLIC REPORTED DIME SIZED HAIL IN DIXIE UNION. |
| Jul 10, 8:45 PM EDT | TSTM WND DMG | 4 E Alma, GA | BACON COUNTY 911 DISPATCH REPORTS TREES AND POWERLINES DOWN ALONG JOHNSONS LAKE ROAD IN THE VICNITY OF ROCKINGHAM. TIME OF INCIDENT BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1827 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS52 KJAX 110034
SVRJAX
GAC005-229-299-110115-
/O.NEW.KJAX.SV.W.0162.120711T0034Z-120711T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT TUE JUL 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WARE COUNTY IN SOUTHEAST GEORGIA
PIERCE COUNTY IN SOUTHEAST GEORGIA
SOUTHERN BACON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 915 PM EDT
* AT 834 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DIXIE UNION...OR 11 MILES NORTHWEST OF WAYCROSS...AND
MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEENWOOD...DIXIE UNION...PATTERSON...BRISTOL AND ALMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 3140 8207 3118 8250 3130 8263 3136 8263
3162 8256
TIME...MOT...LOC 0034Z 226DEG 9KT 3131 8250
$$
ALLEN2 follow-up statements
497
WWUS52 KJAX 110053
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 PM EDT TUE JUL 10 2012
GAC005-229-299-110115-
/O.CON.KJAX.SV.W.0162.000000T0000Z-120711T0115Z/
WARE GA-PIERCE GA-BACON GA-
853 PM EDT TUE JUL 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHERN BACON...PIERCE AND NORTHWESTERN WARE COUNTIES...
AT 853 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALMA...MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALMA...
PATTERSON AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 3140 8207 3118 8250 3130 8263 3136 8263
3162 8256
TIME...MOT...LOC 0053Z 226DEG 9KT 3149 8243
$$
ALLEN590
WWUS52 KJAX 110102
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
902 PM EDT TUE JUL 10 2012
GAC005-229-299-110111-
/O.CAN.KJAX.SV.W.0162.000000T0000Z-120711T0115Z/
WARE GA-PIERCE GA-BACON GA-
902 PM EDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BACON...PIERCE AND
NORTHWESTERN WARE COUNTIES IS CANCELLED...
THUNDERSTORMS HAVE DIMINISHED IN INTENSITY...THUS THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3140 8207 3118 8250 3130 8263 3136 8263
3162 8256
TIME...MOT...LOC 0101Z 226DEG 9KT 3150 8241
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jul 10, 3:09 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 PM EDT TUE JUL 10 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES. UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND WILL CONTINUE 10-20% POPS. WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST. ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES. ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH 50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER 80S TO LOWER 90S THURS. .LONG TERM... HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL TEMPERATURES ARE EXPECTED FOR THIS PERIOD. && .AVIATION... SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND JAX AFT 20Z. && .MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH. WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE. RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING NORTH OF THE REGION TOWARD THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 95 73 94 / 20 50 50 50 SSI 78 89 77 88 / 20 20 20 20 JAX 75 93 73 90 / 30 30 30 30 SGJ 75 89 76 88 / 20 20 20 30 GNV 72 92 73 91 / 30 50 50 50 OCF 72 93 73 91 / 30 50 50 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && MKT/PP/ARS
Hazardous weather outlook, Jul 10, 4:50 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 450 PM EDT TUE JUL 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111045- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 450 PM EDT TUE JUL 10 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA FE RIVER... .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE. MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jul 10, 6:11 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM LIGHTNING GAINESVILLE 29.67N 82.34W
07/10/2012 ALACHUA FL BROADCAST MEDIA
WCJC REPORTS A LIGHTNING STRIKE THAT CAUSED DAMAGE AT A
BUSINESS ALONG NORTHWEST 13TH STREET IN GAINESVILLE. TIME
OF INCIDENT BASED ON RADAR IMAGERY.
0519 PM HAIL 5 ESE ORTEGA 30.24N 81.63W
07/10/2012 E0.25 INCH DUVAL FL BROADCAST MEDIA
WTEV REPORTS PEA SIZED HAIL AND GUSTY WINDS THAT UPROOTED
A SMALL DIAMETER TREE NEAR THE BOLLES SCHOOL.
&&
NELSONSpecial weather statement, Jul 10, 6:13 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
613 PM EDT TUE JUL 10 2012
FLZ023-GAZ150-164-102300-
BAKER-CHARLTON-WARE-
613 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 700 PM EDT...
AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 18 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT
STEVEN FOSTER STATE PARK THROUGH 700 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3055 8202 3051 8235 3078 8234 3079 8206
3068 8204 3065 8205 3062 8203
TIME...MOT...LOC 2212Z 188DEG 8KT 3058 8223
ALLENSpecial weather statement, Jul 10, 6:45 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT TUE JUL 10 2012
GAZ165-102330-
INLAND CAMDEN-
645 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CAMDEN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 730 PM EDT...
AT 645 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF KINGS FERRY...OR 9
MILES SOUTHWEST OF WOODBINE...MOVING NORTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG...WAVERLY AND
TARBORO THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3077 8175 3079 8181 3080 8187 3083 8190
3090 8189 3091 8192 3095 8189 3098 8192
3107 8190 3110 8186 3110 8185 3116 8178
3109 8162
TIME...MOT...LOC 2245Z 193DEG 10KT 3088 8183
ALLENSpecial weather statement, Jul 10, 7:42 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
742 PM EDT TUE JUL 10 2012
GAZ132-149-150-110015-
ATKINSON-COFFEE-WARE-
742 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 815 PM EDT...
AT 742 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER AXSON...MOVING NORTHEAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MILLWOOD
AND BICKLEY THROUGH 815 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3150 8271 3145 8250 3139 8244 3117 8267
3118 8267 3118 8278 3123 8288
TIME...MOT...LOC 2342Z 210DEG 10KT 3126 8274
ALLENLocal storm report, Jul 10, 7:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL GAINESVILLE 29.67N 82.34W
07/10/2012 E0.75 INCH ALACHUA FL BROADCAST MEDIA
WCJB-TV IN GAINESVILLE RELAYED A PUBLIC REPORT OF DIME
SIZED HAIL ALONG NORTHWEST 16TH AVENUE IN GAINESVILLE.
0545 PM TSTM WND DMG 3 ENE SANDERSON 30.27N 82.22W
07/10/2012 BAKER FL 911 CALL CENTER
BAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG
WIND GUSTS ACROSS THE INTERSECTION OF US HIGHWAY 90 AND
COW PEN ROAD IN THE VICINITY OF SANDERSON. TIME OF
INCIDENT BASED ON RADAR IMAGERY.
0545 PM TSTM WND DMG 5 NNE SANDERSON 30.32N 82.24W
07/10/2012 BAKER FL 911 CALL CENTER
BAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG
WIND GUSTS ACROSS TURNER CEMETERY ROAD IN THE VICINITY OF
SANDERSON. TIME OF INCIDENT BASED ON RADAR IMAGERY.
&&
NELSONSpecial weather statement, Jul 10, 8:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT TUE JUL 10 2012
GAZ134-150-151-110045-
BACON-PIERCE-WARE-
816 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHERN PIERCE AND BACON COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 845 PM EDT...
AT 816 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF BICKLEY...OR 14 MILES
SOUTHWEST OF ALMA...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WARESBORO...BICKLEY...
DIXIE UNION...NEW LACY AND ALMA THROUGH 845 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
LAT...LON 3143 8208 3123 8248 3131 8263 3147 8263
3147 8260 3153 8259 3164 8251
TIME...MOT...LOC 0016Z 218DEG 10KT 3137 8257
ALLENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:16 PM EDT | Special Weather Statement | JAX | Bacon | 29 min |
| Jul 11, 2:21 PM EDT | Special Weather Statement | JAX | Camden | 24 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | JAX | Camden | 24 min |
| Jul 11, 5:38 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols, Ware | 2 hr |
| Jul 11, 5:39 PM EDT | Special Weather Statement | JAX | Jeff Davis | 51 min |
| Jul 11, 5:53 PM EDT | Special Weather Statement | JAX | Coffee | 52 min |
| Jul 11, 6:15 PM EDT | Special Weather Statement | JAX | Coffee | 45 min |
| Jul 11, 6:21 PM EDT | Special Weather Statement | JAX | Coffee | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.